This post left anonymously
two days ago i took 600 mgs of dramamine to get high i tripped and what not and then passed out and woke up the next morning feeling extremely cold and shivering. i went to breakfast and my hands were shaking. i though i should give it another day or two and i did. its been two day since i took the drug and i stil have mild tremors in my hand. im scared in general i feel fine other than the tremors. i take wellbutrin regularly for depression could that be why. maybe and interaction?? im really scared i did some damage. could it be normal? or should i seek medical attention. please respond or ask a doctor cuz im only 16 and dont know what to doo. cant tell my parents either.
Since writing this post Anonymous may have helped people, but has not within the last 4 days.
Invite Others to Help
A logged in and verified Help.com member has the ability to setup a Friends List and invite others to help with posts.